# SDR ASAA2021040634520

- Difficulty date: April 6, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,205 hours, 9,003 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB043669
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,248 hours, 9,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM UNDERSIDE OF ENGINE #2. GROUNDED - YES. FOUND FUEL LEAK COMING FROM MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN APPROX <60 DPM, LESS THAN SERVICEABLE LIMIT, REF B737-900 AMM 71-71-00-200-801 FIG 605. REMOVED AND REPLACED #2 ENGINE OIL/FUEL HEAT EXCHANGER REF AMM 79-21-02-000-801-F00 AND AMM 79-21-02-400-801-F00. IDLE LEAK CHECK GOOD.
